It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Dr. David Agus- A conspiracy theorist's Dream...

page: 1
0

log in

join
share:

posted on Feb, 5 2012 @ 11:09 AM
link   
Just watched this video clip and couldn't help but imagine what the folks on here might think...


Dr. David Agus, Author Of 'The End Of Illness,' Offers Surprising Tips To Live Better, Longer (VIDEO LINK)

The first three points he makes to live longer?

1) Take a statin- even if you don't have high cholesterol...

2) NEVER take vitamins...

3) Vaccinate yearly...





posted on Feb, 5 2012 @ 11:16 AM
link   

Originally posted by loam
Just watched this video clip and couldn't help but imagine what the folks on here might think...


Dr. David Agus, Author Of 'The End Of Illness,' Offers Surprising Tips To Live Better, Longer (VIDEO LINK)

The first three points he makes to live longer?

1) Take a statin- even if you don't have high cholesterol...

2) NEVER take vitamins...

3) Vaccinate yearly...





Somehow I have this feeling he is secretly working for the government on the issue of overpopulation.



posted on Feb, 5 2012 @ 11:18 AM
link   
I hope people aren't stupid enough to buy this crap.
Ugh, who am I kidding?..



posted on Feb, 5 2012 @ 12:06 PM
link   
OMG, is this bozo FOR REAL?? First of all, I take issue with the fact that he spouts percentages as if they were written in stone. He claims that one will have a 40% reduction in their cancer risk if they take statins. I would ask the good doctor how he comes up with such a statement. Statins haven't been around enough to make such a statement. Besides, how can you say that they are cancer preventives? There could be many factors why somebody wouldn't get cancer.

Statins DO NOT decrease inflammation. That was my first clue that this guy is full of it, just a shill for the pharmaceutical industry.

Here is a quote from www.webmd.com...:


Most people who take statin drugs tolerate them very well. But some people experience side effects. The most common statin side effects include: headache difficulty sleeping flushing of the skin muscle aches, tenderness, or weakness drowsiness/ weakness dizziness nausea and/or vomiting abdominal cramping and/or pain bloating and/or gas diarrhea constipation rash

Which Statin Side Effects Are Serious? Myositis, which is inflammation of the muscles, can be a side effect of statins. The risk of muscle injury increases when certain other medications are coupled with statin use. For example, if you take a combination of a statin and a fibrate -- another cholesterol-reducing drug -- the risk of muscle damage increases greatly compared to someone who takes a statin alone. Other dangers of statin drugs include other muscle conditions, which can be serious in rare cases. First, there can be statin muscle pain. Known as myalgia, this pain can generally be resolved quickly by discontinuing the medication. Myalgias may be uncomfortable, but, medically speaking, they're harmless.


So a basic website like web.md says that there is a risk of inflammation with this drug, not to mention, other uncomfortable side effects which create STRESS, the very thing this doctor says is dangerous.

Secondly, he quotes a 17% increase in skin cancers and prostate cancer from men taking vitamin E. Here is a quote from sciencedaily.com concerning this study:


SELECT tracked more than 35,000 men at locations across the United States, Canada, and Puerto Rico who took daily doses through the Fall of 2008. The trial was funded by the National Cancer Institute and administered by the Southwest Oncology Group (SWOG), an international network of research institutions with study sites in 400 locations across the U.S., Puerto Rico and Canada. The men were divided into four groups: vitamin E and Selenium; vitamin E alone; selenium alone; and placebo. The group taking vitamin E was the only group shown to have a statistically significant increased risk of prostate cancer.


Therefore, this shill's statement that supplements cause cancer is a blatant falsehood. The body isn't set up to take too much vitamin E, but notice that those taking selenium had no increase in risk. To top that off, the other variables to be controlled for were not discussed, leading me to believe that, since this was done by cancer groups who make a great deal of money from our sickness, that this is a B.S. study.

Cholesterol makes vitamin D in our bodies when we can't get out in the sunshine and expose our bare skin. By blocking an enzyme made by the liver (HOW IS THIS NATURAL??), cholesterol is not made by the body, and we become exceptionally vitamin D deficient, which by itself is a huge cancer and illness risk. In my mind, excess cholesterol is a reaction from the body to beef up vitamin D production because there is something going on internally that needs to be fought. Too much cholesterol is a SYMPTOM, not a DISEASE in and of itself.

This doctor has GOT to be a shill for Big Pharma, because his case is weak, and his suggestions are a sure way to become ill. Yes inflammation is bad, but there are many foods and supplements which prevent it. Statins have been having a bad effects on people's livers. Our livers are very important for our health. I'll stick with the natural methods and call this doctor a quack.




top topics
 
0

log in

join